# SDR WRLA200225

- Difficulty date: October 11, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Broken
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LEFT RUDDER CABLE BROKE AT APPROXIMATE STATION 1920.  REPLACED RUDDER LEFT CONTROL CABLE SEGMENT 1D AND PERFORMED RIGHT CHECK IAW DC-10 MM 27-20-00.  RIG CHECKED ACCOMPLISHED.  FOUND CHAFED WIRE HARNESS FOR L4 FLIGHT ATTENDANT CONTROL PANEL BELOW FLOOR AT APPROXIMATE STATION 1820.  ACCOMPLISHED WIRING REPAIR IAW SWP 20-10-01.  REPLACED RUDDER CABLE AND REPAIRED CHAFED WIRES.  (M)
